| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Power Problem (3010); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had audio vibrate anomaly and prime anomaly.The customer¿s blood glucose level was unknown at the time of the incident.Customer states insulin squirts during prime.Customer also states that insulin pump also had louder during priming and rewinding.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device was received with normal operating currents and passed self-test, a21 error test.No unexpected off no power, low battery, battery out limit and failed battery test alarms during testing.Device received a33 alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test or verify prime or fill anomaly due to a33 alarm.However, device passed rewind test and no rewind anomaly noted.(b)(4).